Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


An unbounded inverse property in the algebra of absolutely convergent Fourier series

Author: James D. Stafney
Journal: Proc. Amer. Math. Soc. 18 (1967), 497-498
MSC: Primary 42.56; Secondary 46.00
MathSciNet review: 0213822
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Yitzhak Katznelson, Sur les fonctions opérant sur l’algèbre des séries de Fourier absolument convergentes, C. R. Acad. Sci. Paris 247 (1958), 404–406 (French). MR 0097685 (20 #4152)
  • [2] Walter Rudin, Fourier analysis on groups, Interscience Tracts in Pure and Applied Mathematics, No. 12, Interscience Publishers (a division of John Wiley and Sons), New York-London, 1962. MR 0152834 (27 #2808)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.56, 46.00

Retrieve articles in all journals with MSC: 42.56, 46.00

Additional Information

PII: S 0002-9939(1967)0213822-8
Article copyright: © Copyright 1967 American Mathematical Society